# SDR AALA201710319027

- Difficulty date: October 2, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 39,860 hours, 18,150 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53233230200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON EXISTING REPAIR ON STRINGER AT FR 27 AND STRINGER 34 LEFT. REPLACED REPAIR PER SRM 53-00-13-300-001.
